Periodical (Journal)

ISSN  :   1558-8599 ( Print )   |   1558-8602 ( Online )   Active

Journal Pure and Applied Mathematics Quarterly

Aim & Scope

With the rapid development of mathematics in China, International Press is proud to announce the debut of a premium journal based in China. Pure and Applied Mathematics Quarterly (previously the Quarterly Journal of Pure and Applied Mathematics) publishes high-quality, original papers in all fields of mathematics. To facilitate fruitful interchanges between mathematicians from different regions and specialties, and to effectively disseminate new breakthroughs in mathematics, the journal also welcomes submissions of well-written survey articles in significant areas of research. The editors are committed to promoting the highest in mathematical scholarship. [1]

Go to Website

2024 - VOLUME 20, ISSUE 3
10 RESULTS in 17 msec
2024-01-01

Topological aspects of Boolean functions

A Björner , M Goresky , R MacPherson

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1029-1063.

10.4310/pamq.2024.v20.n3.a1

0 0

2024-01-01

Actions of finite group schemes on curves

M Brion

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1065-1095.

10.4310/pamq.2024.v20.n3.a2

0 0

2024-01-01

On normal Seshadri stratifications

R Chirivì , X Fang , P Littelmann

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1097-1139.

10.4310/pamq.2024.v20.n3.a3

0 0

2024-01-01

Asymptotic properties of tensor powers in symmetric tensor categories

K Coulembier , P Etingof , V Ostrik

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1141-1179.

10.4310/pamq.2024.v20.n3.a4

0 0

2024-01-01

Adler–Oevel-Ragnisco type operators and Poisson vertex algebras

A De Sole , V Kac , D Valeri

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1181-1249.

10.4310/pamq.2024.v20.n3.a5

0 0

2024-01-01

The semi-infinite cohomology of Weyl modules with two singular points

G Fortuna , D Lombardo , A Maffei , V Melani

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1251-1284.

10.4310/pamq.2024.v20.n3.a6

0 0

2024-01-01

Fibonacci polynomials

A Garsia , G Ganzberger

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1285-1312.

10.4310/pamq.2024.v20.n3.a7

0 0

2024-01-01

Reducibility and nonlinear stability for a quasi-periodically forced NLS

E Haus , B Langella , A Maspero , M Procesi

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1313-1370.

10.4310/pamq.2024.v20.n3.a8

0 0

2024-01-01

Milnor fibre homology complexes

G Lehrer , Y Zhang

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1371-1431.

10.4310/pamq.2024.v20.n3.a9

0 0

2024-01-01

Catalan numbers and noncommutative Hilbert schemes

V Lunts , Š Špenko , M Van Den Bergh

Pure and Applied Mathematics Quarterly , 2024 - VOLUME 20, ISSUE 3 , pp 1433-1458.

10.4310/pamq.2024.v20.n3.a10

0 0